As more rheumatologists and dermatologists have begun to use biological agents such as TNF-α blocker, they have confronted an unexpected complication: psoriasis was paradoxically aggravated or induced by the TNF-α blocker. Although it is not a common complication of TNF-α blocker, this aggravation may be more common than previously thought. To our knowledge, most reports about TNF-α blocker-induced psoriasis have been limited to western countries while only a few cases have been reported in Korea and Japan. In addition, new onset of pustular psoriasis by TNF-α blocker has been reported more commonly than worsening of preexisting psoriasis. Now we report a patient whose preexisting psoriasis vulgaris was aggravated repeatedly after using the TNF-α blocker, infliximab, to control Crohn's disease, which is a rare rheumatologic disease in Korea.
Keywords: Aggravation, Crohn's disease, Psoriasis, TNF-α blocker